Alert archive / Alabama / Frost Advisories in 2014
Frost Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this frost advisory at Nov 2, 2014, 2:35 PM CST for 10 counties in Alabama; 4 counties in Mississippi. It took effect at Nov 3, 2014, 12:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2014, 2:35 PM CST (20:35 UTC)
- In effect from
- Nov 3, 2014, 12:00 AM CST
- Expired
- Nov 3, 2014, 7:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2109 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692 WWUS74 KMOB 022035 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 235 PM CST SUN NOV 2 2014 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH EARLY MONDAY MORNING FOR SOUTH CENTRAL ALABAMA...AND THE INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE... .A LARGE AREA OF DRY HIGH PRESSURE ACROSS THE REGION WILL PERSIST OVERNIGHT. THE COMBINATION OF QUICKLY FALLING TEMPERATURES UNDER MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS WILL ALLOW TEMPERATURES TO FALL TO BETWEEN 32 AND 38 DEGREES ACROSS THE INLAND AREAS...RESULTING IN AREAS OF FROST. ALZ051>062-FLZ001-003>006-MSZ067-075-076-079-030445- /O.NEW.KMOB.FR.Y.0001.141103T0600Z-141103T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA-WAYNE-PERRY-GREENE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...CENTURY...FLOMATON...JAY...CRESTVIEW... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN 235 PM CST SUN NOV 2 2014 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST MONDAY. * TEMPERATURE...FALLING TO BETWEEN 32 AND 38 DEGREES. * IMPACTS...AREAS OF FROST ARE LIKELY. FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR SUFFER FROST BURN IF LEFT UNCOVERED. && $$
3 follow-up statements
652 WWUS74 KMOB 030234 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 834 PM CST SUN NOV 2 2014 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH EARLY MONDAY MORNING FOR SOUTH CENTRAL ALABAMA...AND THE INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE... .A LARGE AREA OF DRY HIGH PRESSURE ACROSS THE REGION WILL PERSIST OVERNIGHT. THE COMBINATION OF QUICKLY FALLING TEMPERATURES UNDER MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS WILL ALLOW TEMPERATURES TO FALL TO BETWEEN 32 AND 38 DEGREES ACROSS THE INLAND AREAS... RESULTING IN AREAS OF FROST. ALZ051>062-FLZ001-003>006-MSZ067-075-076-079-031200- /O.CON.KMOB.FR.Y.0001.141103T0600Z-141103T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA-WAYNE-PERRY-GREENE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...CENTURY...FLOMATON...JAY...CRESTVIEW... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN 834 PM CST SUN NOV 2 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST MONDAY... * TEMPERATURE...FALLING TO BETWEEN 32 AND 38 DEGREES. * IMPACTS...AREAS OF FROST ARE LIKELY. FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR SUFFER FROST BURN IF LEFT UNCOVERED. && $$
473 WWUS74 KMOB 031133 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 533 AM CST MON NOV 3 2014 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH EARLY MONDAY MORNING FOR SOUTH CENTRAL ALABAMA...AND THE INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE... .A LARGE AREA OF DRY HIGH PRESSURE ACROSS THE REGION WILL PERSIST OVERNIGHT. THE COMBINATION OF QUICKLY FALLING TEMPERATURES UNDER MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS WILL ALLOW TEMPERATURES TO FALL TO BETWEEN 32 AND 38 DEGREES ACROSS THE INLAND AREAS... RESULTING IN AREAS OF FROST. ALZ051>062-FLZ001-003>006-MSZ067-075-076-079-031300- /O.CON.KMOB.FR.Y.0001.000000T0000Z-141103T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA-WAYNE-PERRY-GREENE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...CENTURY...FLOMATON...JAY...CRESTVIEW... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN 533 AM CST MON NOV 3 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... * TEMPERATURE...FALLING TO BETWEEN 32 AND 38 DEGREES. * IMPACTS...AREAS OF FROST ARE LIKELY. FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR SUFFER FROST BURN IF LEFT UNCOVERED. && $$
828 WWUS74 KMOB 031310 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 710 AM CST MON NOV 3 2014 ...FROST ADVISORY HAS EXPIRED... .TEMPERATURES HAVE GENERALLY RISEN ABOVE 35 DEGREES. ALZ051>062-FLZ001-003>006-MSZ067-075-076-079-031415- /O.EXP.KMOB.FR.Y.0001.000000T0000Z-141103T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA-WAYNE-PERRY-GREENE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...CENTURY...FLOMATON...JAY...CRESTVIEW... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN 710 AM CST MON NOV 3 2014 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE GENERALLY RISEN ABOVE 35 DEGREES...WITH FROST MELTING. A FEW LOCALITIES MAY STILL SEE FROST...BUT THESE WILL QUICKLY MELT AS TEMPERATURES RISE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Nov 2, 12:25 PM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Nov 2, 12:25 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1225 PM CST SUN NOV 2 2014 .AVIATION... 02.18Z KMOB/KBFM AND KPNS TAF CYCLE VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH A SLIGHT INCREASE IN HIGH CLOUD COVER. NORTH TO NORTHEAST WINDS OF 5-8 KNOTS SHOULD PREVAIL THROUGH TONIGHT...AND THEN SHIFT TO THE EAST AROUND 8 KNOTS MONDAY MORNING. /22 .PUBLIC UPDATE...ALL WEATHER ELEMENTS TRENDING AS FORECAST SO FAR TODAY...WITH HIGH TEMPERATURES STILL FORECAST TO PEAK BETWEEN 61 TO 65 DEGREES THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 430 AM CST SUN NOV 2 2014/ SHORT TERM...(TODAY THROUGH TUESDAY)...FOR TODAY THROUGH TONIGHT... A DEEP UPPER LEVEL TROUGH CONTINUES TO LIFT ACROSS THE EASTERN SEABOARD AND MID-ATLANTIC STATES TOWARD THE WESTERN ATLANTIC OCEAN EARLY THIS MORNING WHILE RIDGING ALOFT EXTENDS ACROSS THE PLAINS STATES. A DRY NORTHWESTERLY FLOW ALOFT PREVAILS ACROSS THE CENTRAL GULF COAST REGION BETWEEN THESE FEATURES. A COLD SURFACE RIDGE OF HIGH PRESSURE MEANWHILE EXTENDS ACROSS THE MISSISSIPPI VALLEY REGION EARLY THIS MORNING...KEEPING A CHILLY LIGHT NORTHERLY SURFACE FLOW PATTERN IN PLACE ACROSS MUCH OF THE DEEP SOUTH. CLEAR SKIES AND A DRY SURFACE AIRMASS HAS ALLOWED TEMPERATURES TO FALL INTO THE 30S ACROSS MOST OF OUR INTERIOR...THOUGH ELEVATED NORTHERLY WINDS HAVE SO FAR ALLOWED TEMPERATURES TO HOLD IN THE LOWER TO MID 40S NEAR THE IMMEDIATE COAST. THERE STILL REMAINS POTENTIAL FOR READINGS TO FALL TO OR SLIGHTLY BELOW THE FREEZING MARK OVER PORTIONS OF THE INTERIOR EARLY THIS MORNING...SO WE WILL MAINTAIN THE FREEZE WARNING UNTIL EXPIRATION AT 8 AM CST. UPPER LEVEL RIDGING WILL CONTINUE TO BUILD EASTWARD ACROSS THE MISSISSIPPI VALLEY AND TOWARD THE CENTRAL GULF COAST REGION TODAY AND TONIGHT. SKIES SHOULD REMAIN SUNNY TODAY...WITH A SLIGHT INCREASE IN HIGH CLOUD COVER POSSIBLE TONIGHT. THE SURFACE RIDGE OF HIGH PRESSURE WILL MEANWHILE CONTINUE TO BUILD EASTWARD ACROSS THE OHIO/TENNESSEE VALLEY REGION AND CENTRAL GULF COAST THROUGH THIS AFTERNOON...THEN ACROSS THE SOUTHEAST STATES TONIGHT. SURFACE WINDS SHOULD SUBSEQUENTLY BECOME NORTHEASTERLY TODAY...THEN LIGHT EASTERLY TONIGHT. HIGH TEMPERATURES TODAY SHOULD BE A LITTLE WARMER WITH READINGS IN THE LOWER TO MID 60S ACROSS MOST PLACES. THE SURFACE RIDGING SHOULD PROMOTE ANOTHER NIGHT OF BELOW NORMAL TEMPERATURES ACROSS THE AREA. LOWS TONIGHT ARE EXPECTED TO RANGE FROM THE LOWER TO MID 30S INLAND TO THE UPPER 30S TO MID 40S NEAR THE COAST. WHILE ISOLATED INSTANCES OF TEMPERATURES NEAR FREEZING WILL BE POSSIBLE OVER A FEW LOCATIONS TONIGHT...OCCURRENCES SHOULD BE BRIEF AND LOCALIZED...SO WILL HOLD OFF ON ISSUANCE OF ANOTHER FREEZE WARNING. /21 MONDAY THROUGH TUESDAY...GUIDANCE IS ADVERTISING AN UPPER TROUGH OVER THE SOUTHWESTERN CONUS SWINGING EAST...WITH THE SOUTHERN END CONTINUING TO SEE LITTLE MOVEMENT DUE TO AN UPPER HIGH OVER THE GULF OF MEX...AND THE NORTHERN END GETTING HELP WITH ITS EASTERN MOVEMENT FROM ADDITIONAL SHORTWAVE ENERGY MOVING OVER THE NORTHERN US ROCKIES FROM CA. WITH THE UPPER HIGH REMAINING ENTRENCHED OVER THE GULF OF MEX...GUIDANCE CONTINUES TO ADVERTISE A STRETCHING OF THE WESTERN TROUGH....PUSHING A FRONT EAST OVER THE PLAINS. SURFACE HIGH PRESSURE OVER THE CAROLINAS GETS PUSHED OFF THE ATLANTIC SEABOARD...BUT LEAVES A SURFACE RIDGE STRETCHING WEST OVER THE SOUTHEASTERN CONUS. FOR THE FORECAST...THIS MEANS ONSHORE FLOW INCREASING MOISTURE LEVELS OVER THE FA...ALONG WITH TEMPS THROUGH THE PERIOD. BY TUESDAY...TEMPS WELL ABOVE SEASONAL HAVE RETURNED. LONG TERM...(TUESDAY NIGHT ON)...TUESDAY NIGHT THROUGH THURSDAY...MORE ENERGY MOVES INTO THE UPPER TROUGH OVER THE PLAINS...PUSHING THE ENTIRE TROUGH EASTWARDS AS AN UPPER LOW ORGANIZES OVER THE MID MID MISS RIVER VALLEY AND MOVES EAST. THE PLAINS FRONT GETS PUSHED OVER THE FA...WITH GUIDANCE CONSISTENT IN ADVERTISING THE FRONT STRETCHING N-S ACROSS THE FA BY SUNRISE THURSDAY AND EAST OF THE FA BY THURSDAY EVENING. THE ABOVE SEASONAL TEMPS FOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT GET MODERATES TO NEAR SEASONAL FOR THURSDAY AS THE FRONT CROSS THE FA. LOOKING AT THE EXPECTED WEATHER WITH THIS FRONTAL PASSAGE...WITH THE PASSAGE AT NIGHT...INSTABILITY WILL BE LIMITED...TO AROUND 500J/KG MAX. 00Z GUIDANCE IS CONSISTENT IN PLACING BEST JET DYNAMICS WELL NORTH OF THE FA. ALL IN ALL...AM NOT EXPECTING AN ORGANIZED SEVERE EVENT...THOUGH AM NOT RULING OUT A STORM OR TWO GETTING ROWDY. THURSDAY NIGHT THROUGH FRIDAY NIGHT...THE SYSTEM CAUSING THE MID WEEK WEATHER MOVES OFF...AS MORE ENERGY MOVES SOUTHEAST INTO AN UPPER TROUGH LEFT OVER THE EASTERN CONUS BY THIS SYSTEM. SURFACE HIGH PRESSURE MOVES FROM OVER THE SOUTHERN PLAINS TO OVER THE SOUTHEASTERN CONUS. TEMPS DROP BACK WELL BELOW SEASONAL...THOUGH AM NOT EXPECTING TEMPS IN THE 30S FOR THIS ROUND OF COOLER WEATHER. SATURDAY THROUGH SUNDAY...THE SHORTWAVE ENERGY MOVING INTO THE EASTERN TROUGH PUSHES ANOTHER FRONT ACROSS THE FA SATURDAY NIGHT THROUGH SUNDAY. SOME WARMING OCCURS AHEAD OF THE FRONT...ALONG WITH A BIT OF MOISTURE RETURN...BUT AM EXPECTING THE SHORT PERIOD AHEAD OF THE FROPA TO LIMIT BOTH...SO TEMPS RISING TO NEAR SEASONAL...WITH THE CHANCE OF RAIN BEING AT OR BELOW SEASONAL. MARINE...A MODERATE TO STRONG OFFSHORE FLOW CONTINUES EARLY THIS MORNING...BUT WINDS AND SEAS SHOULD GRADUALLY SUBSIDE LATER THIS MORNING AS THE GRADIENT RELAXES WITH HIGH PRESSURE SHIFTING TOWARD THE SOUTHEAST STATES. A LIGHT TO MODERATE EAST TO SOUTHEAST FLOW SHOULD PREVAIL DURING THE EARLY TO MIDDLE PART OF THE WEEK AS HIGH PRESSURE REMAINS CENTERED OVER THE SOUTHEASTERN STATES AND THE WESTERN ATLANTIC OCEAN. INCREASING OFFSHORE FLOW IS EXPECTED BY THURSDAY FOLLOWING THE PASSAGE OF THE NEXT COLD FRONT. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 64 40 70 50 76 / 00 00 00 05 10 PENSACOLA 64 44 70 52 75 / 00 00 00 05 10 DESTIN 62 45 68 53 74 / 00 00 00 05 05 EVERGREEN 63 34 69 40 75 / 00 00 00 05 05 WAYNESBORO 63 35 70 42 75 / 00 00 00 05 05 CAMDEN 63 34 69 42 73 / 00 00 00 05 10 CRESTVIEW 65 33 70 39 76 / 00 00 00 00 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 2, 5:58 AM CST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 558 AM CST SUN NOV 2 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 558 AM CST SUN NOV 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO AN ELEVATED FIRE DANGER TODAY. NO HAZARDOUS WEATHER IS OTHERWISE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-031200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 558 AM CST SUN NOV 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT WILL NEED TO EXERCISE CAUTION AS MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW CONTINUES EARLY THIS MORNING. WINDS WILL GRADUALLY SUBSIDE LATE THIS MORNING INTO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 1:56 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 4 hr |
| Nov 2, 2:25 PM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 15 hr |
Nearby
Frost Advisories in Alabama, 2014Frost Advisories in Mississippi, 2014Frost Advisories in Florida, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.